# SDR HYIA20180813001

- Difficulty date: August 9, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N68752
- Make and model: Cessna 402C
- Aircraft serial: 402C0518
- Aircraft time: 25,200 hours
- Engine: Cont TSIO520VB
- Engine time: 5,343 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Surges
- Location: Right
- Part time: 5,343 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

PILOT REPORTED THE ENGINE SURGED TO A POINT OF UNCONTROLLABLE AFTER TAKE-OFF. THE ENGINE WAS INTENTIONALLY SHUT DOWN AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE ISSUE. OPEN
